New York Journal of Mathematics 
Volume 27, 2021

 
Rufus Willett 
Approximate ideal structures and K-theory
1
abstract    view   print   

Eric Hogle 
RO(C2)-graded cohomology of equivariant Grassmannian manifolds
53
abstract    view   print   

Michael Chou, Harris B. Daniels, Ivan Krijan, and Filip Najman 
Torsion groups of elliptic curves over the Zp-extensions of Q
99
abstract    view   print   

Elaina Aceves, Keiko Kawamuro, and Linh Truong 
Comparing Bennequin-type inequalities
124
abstract    view   print   

Jingcheng Dong, Sonia Natale, and Hua Sun 
A class of prime fusion categories of dimension 2N
141
abstract    view   print   

Matthew Daws 
One-parameter isometry groups and inclusions between operator algebras
164
abstract    view   print   

Jonathan H. Brown, Adam H. Fuller, David R. Pitts, and Sarah A. Reznikoff 
Graded C*-algebras and twisted groupoid C*-algebras
205
abstract    view   print   

David Radnell, Eric Schippers, Mohammad Shirazi, and Wolfgang Staubach 
Schiffer operators and calculation of a determinant line in conformal field theory
253
abstract    view   print   

Neha Nanda and Mahender Singh 
Alexander and Markov theorems for virtual doodles
272
abstract    view   print   

Donald M. Davis and David Recio-Mitter 
The geodesic complexity of n-dimensional Klein bottles
296
abstract    view   print   

Jean-Marie Droz and Inna Zakharevich 
Extending to a model structure is not a first-order property
319
abstract    view   print   

Bappa Bisai and Sourav Pal 
The fundamental operator tuples associated with the symmetrized polydisc
349
abstract    view   print   

Valentin Huguin 
Simultaneously preperiodic integers for quadratic polynomials
363
abstract    view   print   

Patrick Orson and Mark Powell 
A lower bound for the doubly slice genus from signatures
379
abstract    view   print   

Terrence Adams 
Genericity and rigidity for slow entropy transformations
393
abstract    view   print   

Neil Hindman and Dona Strauss 
Minimal left ideals of βS with isolated points
417
abstract    view   print   

Matteo Longo and Stefano Vigni 
On Bloch-Kato Selmer groups and Iwasawa theory of p-adic Galois representations
437
abstract    view   print   

Nicholas G. Vlamis 
Three perfect mapping class groups
468
abstract    view   print   

Mamoru Doi and Naoto Yotsutani 
Corrigenda to "Doubling construction of Calabi-Yau threefolds", New York Journal of Mathematics 20 (2014), 1203-1235
475
abstract    view   print   

Nikos Georgiou and Brendan Guilfoyle 
The causal topology of neutral 4-manifolds with null boundary
477
abstract    view   print   

Aaron Mazel-Gee 
Model ∞-categories II: Quillen adjunctions
508
abstract    view   print   

Aaron Mazel-Gee 
Model ∞-categories III: the fundamental theorem
551
abstract    view   print   

Matthew Just and Paul Pollack 
Comparing multiplicative orders mod p, as p varies
600
abstract    view   print   

Marcio C. Fenille and Daciberg L. Gonçalves  
Strongly surjective maps from certain two-complexes with trivial top-cohomology onto the projective plane
615
abstract    view   print